Dynamic stochastic dominance in bandit decision problems
Thierry Magnac and
Jean-Marc Robin
Post-Print from HAL
Abstract:
The aim of this paper is to study the monotonicity properties with respect to the probability distribution of the state processes, of optimal decisions in bandit decision problems. Orderings of dynamic discrete projects are provided by extending the notion of stochastic dominance to stochastic processes.
Keywords: Stochastic dynamic programing; Multi-armed bandit problems; Stochastic dominance (search for similar items in EconPapers)
Date: 1999-12
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Published in Theory and Decision, 1999, 47 (3), pp.267-295. ⟨10.1023/A:1005142630173⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Dynamic stochastic dominance in bandit decision problems (1999) 
Working Paper: Dynamic stochastic dominance in bandit decision problems (1999)
Working Paper: Dynamic Stochastic Dominance in Bandit Decision Problems (1992)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00359318
DOI: 10.1023/A:1005142630173
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().